# SDR DALA13043080949

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1022-1135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING SCHEDULED INSPECTION ON THE RT CARGO TRACK BETWEEN BS 1022-1135, REPAIRED IAW SRM 53-24-0D, FIG 11 AND INSTALLED IAW SRM 51-10-4 & 51-10-3, PAR 14, 21, 38.
